This was a surprise. I am assuming it is the "real thing". They just
happened to start after I started the celebrex and my pcp thought it was
the drug. But I still have them and I stopped the drug Sept 1st.
(because of the mouth ulcer)i don't think he took me very seriously but
he will hear from me again when I get back. The thing that scares me is
that I have read that hot flashes can start in the "perimenopause"
period. I don't think they will treat you with estrogen before the FSH
documents true menopause so I am wondering how long you can have hot
flashes before the FSH rises. I might try some of the herbal remedies
when I get back-black cohosh, etc. but eventually will want estrogen
because of the cardiovascular and bone protection, especially the
At my last office visit, my pcp said that crohn's was a possibility,
although he felt it was less likely without the (obvious) intestinal
problems. He was leaning towards behcet's (which I understand can be
confused with crohn's when either presents in a milder version) So this
is something that has to be looked at when I get back. I didn't need a
new problem. They are just like the Lupron hot flashes. Actually I
think these are worse. I don't remember waking up at night with the
Lupron. And with the Lupron I knew there was an end to it. (at least I
believed there would be) Once when I was going for an injection an older
office nurse asked me how I was dealing with the hot flashes. She told
me that she had them for 5 years and her mother insisted she never had
> I hope you are feeling better soon.